# SDR DL72L970447

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139131
- Condition: Corrosion
- Location: Bs 950-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE SKIN BELOW THE C2 DOOR BETWEEN STA 950F - 970 AT STR-28R.  THE CORROSION WAS TRIMMED OUT LEAVING TWO CUT-OUTS MEASURING 3.6 INCHES BY 3 INCHES AND 4 INCES BY 2.6 INCHES.  THE CUT-OUTS ARE 9 INCHES APART.  REPAIRED PER DELTA ER/A 304894-14, REV.B.
